2019
Том 71
№ 10

All Issues

Asymptotic stability of integral sets

Ignat'ev A. O.

Full text (.pdf)


Abstract

We prove theorems on asymptotic, equiasymptotic, and uniform asymptotic stability of the integral sel of a nonautonomous system of ordinary differential equations.

English version (Springer): Ukrainian Mathematical Journal 48 (1996), no. 8, pp 1202-1213.

Citation Example: Ignat'ev A. O. Asymptotic stability of integral sets // Ukr. Mat. Zh. - 1996. - 48, № 8. - pp. 1064-1073.

Full text